# SDR MASA200400370

- Difficulty date: June 25, 2004
- Submitted: July 29, 2004
- Operation: Air carrier
- Aircraft: N830MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145259
- Aircraft time: 9,120 hours, 8,194 cycles
- Engine: Allsn AE3007A
- Engine time: 8,846 hours, 7,971 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Unit
- Part number: TY204103A
- Part serial: 524
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 7,451 hours, 6,810 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SUP/CLOSED - ASH 2818 CAE-DCA. ENG NR 1 TR DISAGREE ON T/O,  ABORTED TAKEOFF. MX PLACED ON MEL MAINTENANCE REPLACED THE ICU.
